Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from gout. Took etody. Developed itchy rash on hand. side effect?

Hi, I m 25 yrs male suffering from gout since last 9 years.I recently developed bad ankle pain and i took just one tablet of etody 60mg to subside it down. The pain went off in a couple of hours, but i developed itchy red spot on my right hand . I used to have these spots at the same spot of my right hand, whenever I had taken zyloric in the past. Does it imply some allergic reaction?
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
welcome to HCM,
as per the details u have given , u just suffered from acute acute of gout, but regarding red spot on your right hand can be A FIXED DRUG ERUPTION , but it needs to be clarified by directly examining it, i cant say the exact cause of it with out seeing it...

fixed drug eruption most commonly seen with pain killers...becoz as u have used it for the acute attack of gout..

so i advise you to consult a dermatologist and clarify the cause...
Answered: Fri, 8 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Achuo Ascensius's  Response
Hello, thanks for using health care magic.
Its most probable you are suffering from a Fixed pigmented drug erythema. This is a condition in which there is reaction of the body a drug due to hypersensitivity to the particular drug. It results repeatedly after intake of the particular drug or drugs, each time occurring on the same spot.
Since, you started having the symptom ever sine you were taking zyloric, it is likely that you are sensitive to the active ingredient of zyloric which is allopurinol. Hypersensitivity to the active ingredient of etody ( etoricoxib).
The main arm of treatment is avoiding the drugs that are known to cause you the erythema and discuss with your doctor for possibility of prescribing some steroids just to clear active ongoing reaction.
Best regards and hope this helps you.
Dr. Achuo
Answered: Fri, 8 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor